MathSciNet Relay Station
MathSciNet bibliographic data
MR151407 06.40
Holland, Samuel S., Jr. A Radon-Nikodym theorem in dimension lattices. Trans. Amer. Math. Soc. 108 1963 66–87.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement